MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71926-01
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Abbott diabetes care received a medwatch report which reported the following information: an alarm issue was reported with the abbott diabetes care (adc) device in use with unknown phone with unknown operating system version.The low and high glucose alarms did not sound "since app update" and customer was not alerted of changes in glucose level.No contact information was provided to adc; therefore, adc is unable to attempt any follow up activities related to this event.Based on the information provided, there was no report of serious injury associated with this event.
 
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.Extended investigation is pending at this time.A follow up will be submitted once all investigation activities are completed or additional information is obtained.The device mfg date is unknown.The date entered in section h4 is the date abbott diabetes care became aware of the event.The operating system is unknown so product information provided is for ios.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The freestyle libre 2 app complaint was investigated and determined that there were no issues with the freestyle libre 2 app that would have led to the complaint.The user reported missing high and low glucose alarms.Attempted to replicate the user¿s complaint using similar configuration of iphone 13 mini (ios 17.0.3, 2.7.5.4061) and a samsung galaxy a52 (android 13, 2.7.5.7252) and the reported issue was unable to be replicated and the system functioned as intended.Therefore, this complaint is not confirmed.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE 2
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key18443361
Report Number2954323-2024-00268
Device Sequence Number6883594
Product Code QLG
UDI-Device Identifier00357599810009
UDI-Public00357599810009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71926-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown